# SDR CALA2013100991906

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,742 hours, 15,854 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT RECIRCULATING FAN EXCESSIVELY NOISY INTERFERES WITH COCKPIT COMM.  RECIRCULATING MESSAGE ON EICAS
